首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Random walks in asian foreign exchange markets:evidence from new multiple variance ratio tests
  • 本地全文:下载
  • 作者:Shyh-wei Chen
  • 期刊名称:Economics Bulletin
  • 电子版ISSN:1545-2921
  • 出版年度:2009
  • 卷号:29
  • 期号:2
  • 页码:1296-1307
  • 出版社:Economics Bulletin
  • 摘要:This paper revisits the random walk hypothesis for ten Pacific Basin foreign exchange markets. The results suggest that the null hypothesis of random walk is rejected based on the Lo-MacKinlay variance ratio tests, under conditions of both homoskedasticity and heteroskedasticity for the examined series. The use of a battery of new joint variance ratio tests provide further evidence against the random walk behavior than the conventional variance ratio tests. Therefore, we conclude that these Pacific Basin exchange markets violate the random walk hypothesis and are not in line with the weak-form efficient market hypothesis
国家哲学社会科学文献中心版权所有